# SDR DXTA2017082100001

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 1,752 hours, 994 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Part serial: NSN
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL300,  THE FLIGHT ATTENDANT ADVISED CREW OF A BURNING ODOR.  RETURNED TO DEPARTURE.  THE ODOR WAS IN THE GALLEY AREA AND CABIN. NO ODOR IN COCKPIT. SMOKE SEEMED ELECTRICAL NOT PNEUMATIC IN NATURE.  TROUBLESHOT THE ELECTRICAL ODOR, CHECKED ELECTRICAL WIRES IN THE GALLEY, FWD AVIONICS EQUIPMENT BAY AND CABIN FLOOR. NO DEFECTS NOTED.  EXAMINED THE ENVIROMENTAL SYSTEM AND REPLACED THE LT AND RT CONDENSER BAGS, OPS CHECKED GOOD. NO DEFECTS NOTED.  WORK COMPLETED IAW MM 21-51-13, 49-10-00, 24-00-00, AND 53-01-00.
